MAUDE Adverse Event Report: MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; VIAL DECANTER

MICROTEK MEDICAL INC. MICROTEK MEDICAL INC.; VIAL DECANTER
Model Number 2000S
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer was experiencing difficulty inserting the 2000s spikes into bags of heparin 2000 units in saline 100 ml.It was requiring force to insert the decanter into the port on the saline bags and they were using a twisting motion that was causing plastic shavings to release from the bag port that could potentially fall into the saline solution.No adverse patient reactions at this time.

Brand Name
MICROTEK MEDICAL INC.
Common Device Name
VIAL DECANTER
Manufacturer (Section D)
MICROTEK MEDICAL INC.
602 lehmberg road
columbus MS 39702
MDR Report Key12173960
Report Number1043582-2021-00001
Device Sequence Number1001189
Product Code KPE
UDI-Device Identifier50748426002080
UDI-Public50748426002080
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K811233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2026
Device Model Number2000S
Device Catalogue NumberNOT REPORTED BY USER
Device Lot Number210113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1